Differential and Integral Equations

Changing-sign solutions for the CR-Yamabe equation

Ali Maalaoui and Vittorio Martino

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we prove that the CR-Yamabe equation on the Heisenberg group has infinitely many changing-sign solutions. By means of the Cayley transform we will set the problem on the sphere $S^{2n+1}$; since the functional $I$ associated with the equation does not satisfy the Palais-Smale compactness condition, we will find a suitable closed subspace $X$ on which we can apply the minmax argument for $I_{|X}$. We generalize the result to any compact contact manifold of $K$-contact type.

Article information

Differential Integral Equations, Volume 25, Number 7/8 (2012), 601-609.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J20: Variational methods for second-order elliptic equations 35B33: Critical exponents 58E40: Group actions


Maalaoui, Ali; Martino, Vittorio. Changing-sign solutions for the CR-Yamabe equation. Differential Integral Equations 25 (2012), no. 7/8, 601--609. https://projecteuclid.org/euclid.die/1356012652

Export citation